Alert archive / Kentucky / River Flood Warnings in 2010
River Flood Warning 13, NWS Jackson, KY
NWS Jackson, KY issued this river flood warning at May 2, 2010, 6:36 PM EDT for Estill County, Kentucky. It took effect at May 3, 2010, 7:42 AM EDT. It was in force for 56 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2010, 6:36 PM EDT (22:36 UTC)
- In effect from
- May 3, 2010, 7:42 AM EDT
- Expired
- May 5, 2010, 3:53 PM EDT
- In force
- 56 hr
- Issued by
- NWS Jackson, KY
- Flood severity
- Moderate
County Estill County, KY
The radar
The Jackson,KY radar (KJKL), 58 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kentucky River near Ravenna (RAVK2). The gauge peaked at 28.39 ft at May 4, 2010, 2:00 AM EDT.
- Action stage
- 17 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03282120, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
910 WGUS43 KJKL 022236 FLWJKL BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE JACKSON KY 636 PM EDT SUN MAY 2 2010 ...THE NATIONAL WEATHER SERVICE IN JACKSON KENTUCKY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY... THE KENTUCKY RIVER NEAR RAVENNA .SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL ACROSS THE AREA WILL CAUSE THE KENTUCKY RIVER AT RAVENNA TO LEAVE ITS BANKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY THE FOLLOWING FORECAST TAKE NECESSARY PRECAUTIONS. THE NEXT UPDATE WILL BE ISSUED BY 10 AM MONDAY. && KYC065-031036- /O.NEW.KJKL.FL.W.0013.100503T1142Z-100506T1425Z/ /RAVK2.2.ER.100503T1142Z.100504T1800Z.100506T0825Z.UU/ 636 PM EDT SUN MAY 2 2010 THE NATIONAL WEATHER SERVICE IN JACKSON KENTUCKY HAS ISSUED A * FLOOD WARNING FOR THE KENTUCKY RIVER NEAR RAVENNA. * FROM MONDAY MORNING TO THURSDAY MORNING. * AT 6:15 PM SUNDAY THE STAGE WAS 16.3 FEET. * FLOOD STAGE IS 21.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY MONDAY MORNING...AND CONTINUE TO RISE TO NEAR 25.0 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * AT 25.0 FEET...MODERATE FLOODING OCCURS. $$
7 follow-up statements
282 WGUS83 KJKL 031546 FLSJKL FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 1146 AM EDT MON MAY 3 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... THE SOUTH FORK KENTUCKY RIVER AT BOONEVILLE THE KENTUCKY RIVER AT HEIDELBERG THE KENTUCKY RIVER NEAR RAVENNA .HEAVY RAINFALL FROM SUNDAY HAS LED TO FLOODING ALONG PORTIONS OF THE SOUTH FORK AND MAIN STEM OF THE KENTUCKY RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS... CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY THE FOLLOWING FORECAST TAKE NECESSARY PRECAUTIONS. THE NEXT UPDATE WILL BE ISSUED BY 8 PM THIS EVENING. && KYC189-040346- /O.EXT.KJKL.FL.W.0015.100503T1814Z-100504T0800Z/ /BOOK2.1.ER.100503T1814Z.100503T2100Z.100504T0200Z.NO/ 1146 AM EDT MON MAY 3 2010 THE FLOOD WARNING CONTINUES FOR THE SOUTH FORK KENTUCKY RIVER AT BOONEVILLE. * UNTIL LATE TONIGHT. * AT 11:00 AM MONDAY THE STAGE WAS 26.6 FEET. * FLOOD STAGE IS 27.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 27.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE TONIGHT. * AT 27.0 FEET...LOW LYING AREAS FLOOD. $$ KYC129-040346- /O.EXT.KJKL.FL.W.0014.100503T1531Z-100505T0300Z/ /HLDK2.1.ER.100503T1150Z.100504T0000Z.100504T2100Z.NO/ 1146 AM EDT MON MAY 3 2010 THE FLOOD WARNING CONTINUES FOR THE KENTUCKY RIVER AT HEIDELBERG. * UNTIL TUESDAY EVENING. * AT 11 AM MONDAY THE STAGE WAS 20.3 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO SLOWLY RISE TO NEAR 20.6 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON. * AT 20.0 FEET...LOW LYING AREAS FLOOD. $$ KYC065-040346- /O.EXT.KJKL.FL.W.0013.000000T0000Z-100506T0200Z/ /RAVK2.2.ER.100503T0548Z.100504T0600Z.100505T2000Z.UU/ 1146 AM EDT MON MAY 3 2010 THE FLOOD WARNING CONTINUES FOR THE KENTUCKY RIVER NEAR RAVENNA. * UNTIL WEDNESDAY EVENING. * AT 11 AM MONDAY THE STAGE WAS 26.7 FEET. * FLOOD STAGE IS 21.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO RISE TO NEAR 27.9 FEET LATER THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. * AT 26.0 FEET NUMEROUS LOW SPOTS ON AREA ROADS AROUND THE GAGE NEAR RAVENNA ARE INUNDATED. $$
830 WGUS83 KJKL 040134 FLSJKL FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 934 PM EDT MON MAY 3 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... THE SOUTH FORK KENTUCKY RIVER AT BOONEVILLE THE KENTUCKY RIVER AT HEIDELBERG THE KENTUCKY RIVER NEAR RAVENNA .HEAVY RAINFALL FROM SUNDAY HAS LED TO FLOODING ALONG PORTIONS OF THE SOUTH FORK AND MAIN STEM OF THE KENTUCKY RIVER. EACH RIVER IS NEARING CREST. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS... CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY THE FOLLOWING FORECAST TAKE NECESSARY PRECAUTIONS. THE NEXT UPDATE WILL BE ISSUED BY 9 AM TUESDAY MORNING. && KYC189-041334- /O.EXT.KJKL.FL.W.0015.000000T0000Z-100504T1704Z/ /BOOK2.1.ER.100503T1554Z.100504T0045Z.100504T1104Z.NO/ 934 PM EDT MON MAY 3 2010 THE FLOOD WARNING CONTINUES FOR THE SOUTH FORK KENTUCKY RIVER AT BOONEVILLE. * AT 9:00 PM MONDAY THE STAGE WAS 28.8 FEET. * FLOOD STAGE IS 27.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS NEAR CREST AT 28.8 FEET. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING. * AT 27.0 FEET...LOW LYING AREAS FLOOD. THIS CREST COMPARES TO A PREVIOUS CREST OF 28.0 FEET ON MAY 9 2009. $$ KYC129-041334- /O.CON.KJKL.FL.W.0014.000000T0000Z-100505T0300Z/ /HLDK2.1.ER.100503T1150Z.100504T0250Z.100504T2100Z.NO/ 934 PM EDT MON MAY 3 2010 THE FLOOD WARNING CONTINUES FOR THE KENTUCKY RIVER AT HEIDELBERG. * AT 8:45 PM MONDAY THE STAGE WAS 20.8 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS NEAR CREST AT 20.8 FEET. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY AFTERNOON. * AT 20.0 FEET...LOW LYING AREAS FLOOD. THIS CREST COMPARES TO A PREVIOUS CREST OF 20.0 FEET ON FEBRUARY 6 2010. $$ KYC065-041333- /O.CON.KJKL.FL.W.0013.000000T0000Z-100506T0200Z/ /RAVK2.2.ER.100503T0548Z.100504T0015Z.100505T2000Z.UU/ 934 PM EDT MON MAY 3 2010 THE FLOOD WARNING CONTINUES FOR THE KENTUCKY RIVER NEAR RAVENNA. * AT 8:15 PM MONDAY THE STAGE WAS 28.3 FEET. * FLOOD STAGE IS 21.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER IS NEARING CREST TO AROUND 28.4 FEET BY MIDNIGHT. THE RIVER WILL FALL TO BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. THIS CREST COMPARES TO A PREVIOUS CREST OF 28.6 FEET ON MAY 10 2009. $$ RAY
626 WGUS83 KJKL 041500 FLSJKL FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 1100 AM EDT TUE MAY 4 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... THE CUMBERLAND RIVER AT BARBOURVILLE THE CUMBERLAND RIVER AT WILLIAMSBURG THE KENTUCKY RIVER AT HEIDELBERG THE KENTUCKY RIVER NEAR RAVENNA THE RED RIVER AT CLAY CITY .FLOODING CONTINUES ACROSS PORTIONS OF THE KENTUCKY...CUMBERLAND... AND RED RIVER BASINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS... CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY THE FOLLOWING FORECAST TAKE NECESSARY PRECAUTIONS. THE NEXT UPDATE WILL BE ISSUED BY 8 PM TUESDAY. && KYC129-050300- /O.EXT.KJKL.FL.W.0014.000000T0000Z-100505T0610Z/ /HLDK2.1.ER.100503T1150Z.100503T2330Z.100505T0010Z.NO/ 1100 AM EDT TUE MAY 4 2010 THE FLOOD WARNING CONTINUES FOR THE KENTUCKY RIVER AT HEIDELBERG. * AT 9:45 AM TUESDAY THE STAGE WAS 20.5 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER HAS CRESTED AT AROUND 20.8 FEET LATE MONDAY NIGHT. THE RIVER WILL GRADUALLY FALL TO BELOW FLOOD STAGE BY AROUND 8 PM TUESDAY. * AT 20.0 FEET...LOW LYING AREAS FLOOD. THIS CREST COMPARES TO A PREVIOUS CREST OF 21.2 FEET ON JANUARY 26 2010. $$ KYC065-050300- /O.EXT.KJKL.FL.W.0013.000000T0000Z-100506T0313Z/ /RAVK2.2.ER.100503T0548Z.100504T0600Z.100505T2113Z.UU/ 1100 AM EDT TUE MAY 4 2010 THE FLOOD WARNING CONTINUES FOR THE KENTUCKY RIVER NEAR RAVENNA. * AT 10:15 AM TUESDAY THE STAGE WAS 28.1 FEET. * FLOOD STAGE IS 21.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER CRESTED AT AROUND 28.4 FEET AT 2 AM TUESDAY. THE RIVER WILL CONTINUE TO GRADUALLY FALL BELOW FLOOD STAGE BY LATE WEDNESDAY AFTERNOON. * AT 28.0 FEET NUMEROUS ROADS ARE CLOSED. $$ KYC065-197-050300- /O.CON.KJKL.FL.W.0012.000000T0000Z-100505T1400Z/ /CYCK2.3.ER.100502T2255Z.100503T2300Z.100505T0800Z.NO/ 1100 AM EDT TUE MAY 4 2010 THE FLOOD WARNING CONTINUES FOR THE RED RIVER AT CLAY CITY. * AT 10:15 AM TUESDAY THE STAGE WAS 20.7 FEET. * FLOOD STAGE IS 17.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER CRESTED AT AROUND 23.4 FEET AT 7 PM MONDAY. THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 11 PM TUESDAY. * AT 21.0 FEET...SEVERAL ROADS REMAIN CLOSED. $$ KYC121-050200- /O.EXT.KJKL.FL.W.0016.000000T0000Z-100505T0200Z/ /BBVK2.1.ER.100503T2233Z.100504T0930Z.100504T2000Z.NO/ 1100 AM EDT TUE MAY 4 2010 THE FLOOD WARNING CONTINUES FOR THE CUMBERLAND RIVER AT BARBOURVILLE. * AT 10:30 AM TUESDAY THE STAGE WAS 28.4 FEET. * FLOOD STAGE IS 27.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER CRESTED AT 28.8 FEET AT AROUND 5:30 AM TUESDAY. THE RIVER WILL CONTINUE TO STEADILY FALL TO BELOW FLOOD STAGE BY AROUND 6 PM TUESDAY. * AT 28.5 FEET...PORTIONS OF A FEW ROADS...INCLUDING MANCHESTER STREET AS WELL AS KY 579 ARE FLOODED. $$ KYC235-050259- /O.EXT.KJKL.FL.W.0017.000000T0000Z-100506T1026Z/ /WLBK2.1.ER.100503T2304Z.100505T1200Z.100506T0426Z.NO/ 1100 AM EDT TUE MAY 4 2010 THE FLOOD WARNING CONTINUES FOR THE CUMBERLAND RIVER AT WILLIAMSBURG. * AT 10:00 AM TUESDAY THE STAGE WAS 23.0 FEET. * FLOOD STAGE IS 21.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS NEARING ITS CREST...BUT WILL REMAIN ABOVE FLOOD STAGE UNTIL LATE WEDNESDAY EVENING. * AT 23.0 FEET LOW LYING AREAS ALONG GEORGE HAY ROAD AND 10TH STREET ARE FLOODED. $$
559 WGUS83 KJKL 050036 FLSJKL FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 836 PM EDT TUE MAY 4 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE CUMBERLAND RIVER AT BARBOURVILLE... ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... THE CUMBERLAND RIVER AT WILLIAMSBURG THE RED RIVER AT CLAY CITY THE KENTUCKY RIVER NEAR RAVENNA .RIVERS HAVE CRESTED BUT STILL REMAIN ABOVE FLOOD STAGE IN SOME AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS... CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY THE FOLLOWING FORECAST TAKE NECESSARY PRECAUTIONS. THE NEXT UPDATE WILL BE ISSUED BY 5 AM. && KYC065-051236- /O.CON.KJKL.FL.W.0013.000000T0000Z-100506T0313Z/ /RAVK2.2.ER.100503T0548Z.100504T0600Z.100505T2113Z.UU/ 836 PM EDT TUE MAY 4 2010 THE FLOOD WARNING CONTINUES FOR THE KENTUCKY RIVER NEAR RAVENNA. * AT 7:15 PM TUESDAY THE STAGE WAS 27.2 FEET. * FLOOD STAGE IS 21.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW AFTERNOON. THIS CREST COMPARES TO A PREVIOUS CREST OF 28.6 FEET ON MAY 10 2009. $$ KYC121-050106- /O.CAN.KJKL.FL.W.0016.000000T0000Z-100505T0200Z/ /BBVK2.1.ER.100503T2233Z.100504T0930Z.100504T2020Z.NO/ 836 PM EDT TUE MAY 4 2010 THE FLOOD WARNING IS CANCELLED FOR THE CUMBERLAND RIVER AT BARBOURVILLE. * AT 7:30 PM TUESDAY THE STAGE WAS 25.9 FEET. * FLOOD STAGE IS 27.0 FEET. * FELL BELOW FLOOD STAGE AT 4:20 PM TUESDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.5 FEET BY THURSDAY MORNING. * AT 27.0 FEET...LOW LYING ROADS FLOOD. MANCHESTER STREET FLOODS. THIS CREST COMPARES TO A PREVIOUS CREST OF 27.1 FEET ON JANUARY 8 2009. $$ KYC235-051236- /O.EXT.KJKL.FL.W.0017.000000T0000Z-100505T1851Z/ /WLBK2.1.ER.100503T2304Z.100505T1200Z.100505T1251Z.NO/ 836 PM EDT TUE MAY 4 2010 THE FLOOD WARNING CONTINUES FOR THE CUMBERLAND RIVER AT WILLIAMSBURG. * AT 8:00 PM TUESDAY THE STAGE WAS 22.1 FEET. * FLOOD STAGE IS 21.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY 5 AM. THIS CREST COMPARES TO A PREVIOUS CREST OF 25.4 FEET ON JANUARY 26 2010. $$ KYC065-197-051000- /O.EXT.KJKL.FL.W.0012.000000T0000Z-100505T1000Z/ /CYCK2.3.ER.100502T2255Z.100503T2300Z.100505T0400Z.NO/ 836 PM EDT TUE MAY 4 2010 THE FLOOD WARNING CONTINUES FOR THE RED RIVER AT CLAY CITY. * AT 7:15 PM TUESDAY THE STAGE WAS 18.6 FEET. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT TONIGHT. * AT 19.0 FEET...MODERATE FLOODING BEGINS.. THIS CREST COMPARES TO A PREVIOUS CREST OF 18.0 FEET ON JANUARY 29 2009. $$ JJ
914 WGUS83 KJKL 050847 FLSJKL FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 447 AM EDT WED MAY 5 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN KENTUCKY... THE CUMBERLAND RIVER AT WILLIAMSBURG THE RED RIVER AT CLAY CITY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... THE KENTUCKY RIVER NEAR RAVENNA .THE CUMBERLAND RIVER AT WILLIAMSBURG HAS FALLEN BELOW FLOOD STAGE... PROMPTING THE CANCELLATION OF THE FLOOD WARNING. THE RED RIVER AT CLAY CITY HAS ALSO DROPPED TO JUST BELOW FLOOD STAGE. THE KENTUCKY RIVER NEAR RAVENNA CONTINUES TO EXPERIENCE MODERATE FLOODING...AND WILL CONTINUE TO BE IN FLOOD THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS... CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY THE FOLLOWING FORECAST TAKE NECESSARY PRECAUTIONS. THE NEXT UPDATE WILL BE ISSUED BY 1230 PM. && KYC065-052047- /O.CON.KJKL.FL.W.0013.000000T0000Z-100506T0313Z/ /RAVK2.2.ER.100503T0548Z.100504T0600Z.100505T2113Z.UU/ 447 AM EDT WED MAY 5 2010 THE FLOOD WARNING CONTINUES FOR THE KENTUCKY RIVER NEAR RAVENNA. * AT 4:15 AM WEDNESDAY THE STAGE WAS 25.2 FEET. * FLOOD STAGE IS 21.0 FEET. * MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT 25.0 FEET...MODERATE FLOODING OCCURS. THIS CREST COMPARES TO A PREVIOUS CREST OF 24.9 FEET ON JANUARY 26 2010. $$ KYC235-050917- /O.CAN.KJKL.FL.W.0017.000000T0000Z-100506T0800Z/ /WLBK2.1.ER.100503T2304Z.100504T1330Z.100506T0200Z.NO/ 447 AM EDT WED MAY 5 2010 THE FLOOD WARNING IS CANCELLED FOR THE CUMBERLAND RIVER AT WILLIAMSBURG. * AT 4:00 AM WEDNESDAY THE STAGE WAS 20.7 FEET. * FLOOD STAGE IS 21.0 FEET. * AT 21.0 FEET...FLOODING THREATENS LOW LYING ROADS AND STRUCTURES. LOW-LYING AREAS ALONG GEORGE HAY ROAD AND 10TH STREET BEGIN TO FLOOD. THIS CREST COMPARES TO A PREVIOUS CREST OF 21.3 FEET ON DECEMBER 10 2009. $$ KYC065-197-050917- /O.CAN.KJKL.FL.W.0012.000000T0000Z-100505T1000Z/ /CYCK2.3.ER.100502T2255Z.100503T2300Z.100505T0803Z.NO/ 447 AM EDT WED MAY 5 2010 THE FLOOD WARNING IS CANCELLED FOR THE RED RIVER AT CLAY CITY. * AT 4:15 AM WEDNESDAY THE STAGE WAS 17.0 FEET. * FLOOD STAGE IS 17.0 FEET. * FELL BELOW FLOOD STAGE AT 4:03 AM WEDNESDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.3 FEET BY TOMORROW MORNING. * AT 17.0 FEET...LOW LYING AREAS FLOOD. MAPLE STREET NEAR THE RED RIVER RANCH AS WELL AS POMPEII ROAD OFF OF HIGHWAY 15 ARE IMPASSABLE.. THIS CREST COMPARES TO A PREVIOUS CREST OF 18.0 FEET ON JANUARY 29 2009. $$
407 WGUS83 KJKL 051518 FLSJKL FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 1118 AM EDT WED MAY 5 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... THE KENTUCKY RIVER NEAR RAVENNA .LOCALIZED FLOODING CONTINUED TO OCCUR ALONG THE KENTUCKY RIVER AROUND RAVENNA...BUT THE RIVER IS FALLING AND WILL CONTINUE A STEADY FALL THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS... CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY THE FOLLOWING FORECAST TAKE NECESSARY PRECAUTIONS. THE NEXT UPDATE WILL BE ISSUED BY 6 PM. && KYC065-060000- /O.EXT.KJKL.FL.W.0013.000000T0000Z-100506T0000Z/ /RAVK2.2.ER.100503T0548Z.100504T0600Z.100505T1800Z.UU/ 1118 AM EDT WED MAY 5 2010 THE FLOOD WARNING CONTINUES FOR THE KENTUCKY RIVER NEAR RAVENNA. * AT 10:15 AM WEDNESDAY THE STAGE WAS 23.0 FEET. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL AND WILL FALL TO BELOW FLOOD STAGE THIS AFTERNOON. * AT 21.5 FEET...SANG BRANCH ROAD IS UNDER WATER AT RED LICK CREEK. $$
503 WGUS83 KJKL 051953 FLSJKL FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 353 PM EDT WED MAY 5 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN KENTUCKY... THE KENTUCKY RIVER NEAR RAVENNA .THE KENTUCKY RIVER NEAR RAVENNA HAS DROPPED BELOW FLOOD STAGE SO THE WARNING HAS BEEN CANCELLED. HOWEVER THE RIVER WILL CONTINUE TO RUN HIGH SO A FLOOD ADVISORY IS NOW IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS... CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY THE FOLLOWING FORECAST TAKE NECESSARY PRECAUTIONS. THE NEXT UPDATE FOR THE ADVISORY WILL BE ISSUED BY 11 PM. && KYC065-052023- /O.CAN.KJKL.FL.W.0013.000000T0000Z-100506T0000Z/ /RAVK2.2.ER.100503T0548Z.100504T0600Z.100505T1841Z.UU/ 353 PM EDT WED MAY 5 2010 THE FLOOD WARNING IS CANCELLED FOR THE KENTUCKY RIVER NEAR RAVENNA. * AT 3:15 PM WEDNESDAY THE STAGE WAS 20.7 FEET. * FLOOD STAGE IS 21.0 FEET. * FELL BELOW FLOOD STAGE AT 2:41 PM WEDNESDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 16.8 FEET BY TOMORROW MORNING. * AT 21.0 FEET...LOW LYING AREAS FLOOD. RED LICK ROAD, MILLERS CREEK, DARK HOLLOW ROAD AND HIGHWAY 594 FLOOD IN SEVERAL PLACES. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this river flood warning went out at May 2, 4:13 PM EDT, 2 hours 23 minutes earlier.
Area forecast discussion, May 2, 4:13 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 413 PM EDT SUN MAY 2 2010 .SHORT TERM.../TONIGHT THROUGH MONDAY NIGHT/...UPDATED A DEEP MOISTURE PLUME AHEAD OF A COLD FRONT AND LONGWAVE TROUGH WAS FUELING HEAVY RAIN PRODUCING THUNDERSTORMS OVER THE N AND W PORTIONS OF THE FORECAST AREA ON SUNDAY. THE SETUP WAS NEARLY STATIONARY... LEADING TO FLASH FLOODING. IN ADDITION...WINDS ALOFT ARE RATHER STRONG...AND WITH HEATING THAT HAS TAKEN PLACE AHEAD OF THE MAIN PRECIP SHIELD...THERE IS A POTENTIAL FOR STORMS TO MIX DOWN DAMAGING WINDS THROUGH EARLY EVENING. THE ENTIRE REGIME WILL SHIFT EASTWARD TONIGHT. CAN NOT RULE OUT FLOODING RAINS IN THE SE PART OF THE FORECAST AREA...BUT THE SYSTEM SHOULD BE MORE PROGRESSIVE...AND SIMILAR RESULTS AS TO WHAT HAPPENED IN THE NW PART OF THE FORECAST AREA DURING THE DAY ARE NOT LIKELY. HOWEVER...WITH A FLASH FLOOD WATCH ALREADY IN PLACE FOR THE ENTIRE FORECAST AREA...WILL LEAVE IT IN PLACE. PLAN TO TRIM BACK THE TIME A BIT...WITH THE THREAT FOR EXCESSIVE RAINFALL ENDING DURING THE NIGHT. A FEW SHOWERS MAY LINGER EARLY IN THE DAY ON MONDAY...ESPECIALLY IN THE SE PART OF THE FORECAST AREA. OTHERWISE...THE COLD FRONT WILL PROGRESS TO OUR EAST AND HIGH PRESSURE RIDGE WILL BUILD IN FROM THE WEST WITH DECREASING CLOUDS. A SHORTWAVE TROUGH PASSING BY OVER THE GREAT LAKES AND OHIO VALLEY ON MONDAY NIGHT MAY PRODUCE A FEW SHOWERS IN OUR NORTHERN COUNTIES. HOWEVER...THE BETTER CHANCE FOR PRECIP AND THUNDER WILL BE TO OUR NORTH. .LONG TERM.../TUESDAY THROUGH SUNDAY/...UPDATED A QUIET START TO THE PERIOD IS FORECAST...WITH ZONAL FLOW ALOFT AND SURFACE HIGH PRESSURE JUST TO OUR SE. ANOTHER COLD FRONT WILL HEAD OUR WAY FROM THE NW LATE IN THE WEEK...WITH WARM AIR ADVECTION RETURNING AHEAD OF IT. THE GFS DIFFERS FROM THE ECMWF AND GEM LATE IN THE WEEK...AND DOES NOT DEVELOP THE STRONG SURFACE LOW OVER THE MIDWEST LIKE ITS FOREIGN COUNTERPARTS DO. CONFIDENCE IS NOT HIGH LATE IN THE WEEK INTO THE WEEKEND FOR TIMING OF THE FRONT. USING A BROADBRUSH APPROACH...THE HIGHEST POPS WILL BE ON FRIDAY AND FRIDAY NIGHT...IN THE CHANCE RANGE. && .AVIATION.../18Z TO 18Z/ A LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL AFFECT THE ENTIRE FORECAST AREA INCLUDING ALL TAF SITES THIS AFTERNOON AND EVENING. LOWERING CEILINGS AND VISIBILITIES WILL OCCUR AS THE SHOWERS AND THUNDERSTORMS PERSIST...WITH LOCATIONS CURRENTLY AT VFR LOWERING TO MVFR LATE THIS AFTERNOON. THERE WILL BE LOCAL LIFR CONDITIONS IN AND NEAR THE STRONGER SHOWERS AND THUNDERSTORMS. AFTER THE THUNDERSTORMS END RAIN WILL CONTINUE EARLY TONIGHT AND EXPECT WIDESPREAD IFR CEILINGS TO DEVELOP ACROSS THE AREA TONIGHT. THERE WILL BE IMPROVING CONDTIONS BY MONDAY MORNING WITH CLOUDS SCATTERING OUT AND VFR CONDITIONS EXPECTED. && .JKL WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR KYZ069- 079-080-083>088-104-106>120. && SHORT TERM...HAL LONG TERM...HAL AVIATION...SBH
Hazardous weather outlook, May 2, 5:44 PM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 544 PM EDT SUN MAY 2 2010 KYZ044-050>052-058>060-068-031100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON 544 PM EDT SUN MAY 2 2010 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS WITH HEAVY RAINFALL MAY PRODUCE FLOODING IN SOME LOCATIONS. THE RAIN WILL TAPER OFF FROM NORTHWEST TO SOUTHEAST OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AS RUNOFF FROM WEEKEND RAINS MOVES DOWNSTREAM...SIGNIFICANT RISES ARE EXPECTED ON SOME RIVERS AND LARGER CREEKS THROUGH TUESDAY...WITH MINOR TO MODERATE FLOODING POSSIBLE. ALSO...THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY OCCURRENCES OF FLOODING. KYZ069-079-080-083>088-104-106>120-031100- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 544 PM EDT SUN MAY 2 2010 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...SEVERE THUNDERSTORM WATCH 135 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS WITH HEAVY RAINFALL MAY PRODUCE FLOODING IN SOME LOCATIONS. THE GREATEST RISK OF NEW OR WORSENING FLOODING IS IN PLACES WHICH HAVE ALREADY RECEIVED HEAVY RAINFALL SATURDAY THROUGH THE DAY SUNDAY. SOME THUNDERSTORMS MAY ALSO BE SEVERE. THE MAIN THREAT IS DAMAGING WINDS. HOWEVER...HAIL CAN NOT BE RULED OUT. THE RAIN AND THUNDERSTORMS WILL DIMINISH FROM NORTHWEST TO SOUTHEAST OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AS RUNOFF FROM WEEKEND RAINS MOVES DOWNSTREAM...SIGNIFICANT RISES ARE EXPECTED ON SOME RIVERS AND LARGER CREEKS THROUGH TUESDAY...WITH MINOR FLOODING POSSIBLE. ALSO...THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY OCCURRENCES OF FLOODING...WIND DAMAGE...OR HAIL. HAL
In the hours before
Local storm report, May 2, 5:45 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
545 PM EDT SUN MAY 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM FLOOD MOUNT STERLING 38.06N 83.95W
05/02/2010 MONTGOMERY KY PUBLIC
STREAMS IN BUILDINGS. SOMETIME BEFORE 431 PM.
&&
JCARICOLocal storm report, May 2, 5:48 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
548 PM EDT SUN MAY 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM FLASH FLOOD IRVINE 37.70N 83.97W
05/02/2010 ESTILL KY EMERGENCY MNGR
EOC REPORTS THE FOLLOWING ROADS CLOSED DUE TO FLASH
FLOODING- SUNRISE VALLEY RD, CLEAR CREEK RD,RED LICK RD,
AND MAUPIN HILL RD.
&&
MBSpecial weather statement, May 2, 5:57 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 557 PM EDT SUN MAY 2 2010 KYZ044-050>052-058>060-104-106-108-022245- FLEMING-ROWAN-BATH-ELLIOTT-MONTGOMERY-MENIFEE-POWELL-ESTILL-MORGAN- WOLFE- 557 PM EDT SUN MAY 2 2010 ...A LINE OF STRONG SHOWERS AND THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH 645 PM EDT SUNDAY EVENING... SOUTHEASTERN FLEMING... ROWAN... BATH... EXTREME WEST CENTRAL ELLIOTT... MONTGOMERY... WESTERN MORGAN... MENIFEE... POWELL... NORTHWESTERN WOLFE AND EAST CENTRAL ESTILL. AT 554 PM EDT...A LINE OF STRONG SHOWERS AND THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM MOUNT STERLING TO 8 MILES SOUTHEAST OF MOUNT STERLING TO STANTON TO IRVINE...MOVING NORTHEAST AT 55 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...REYNOLDSVILLE AROUND 600 PM EDT...ODESSA AROUND 605 PM EDT...FRENCHBURG AROUND 610 PM EDT...RINGOS MILLS AROUND 615 PM EDT...PLUMMERS LANDING AROUND 620 PM EDT. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 35 TO 45 MPH...AND OCCASIONAL LIGHTNING IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. RAY
Local storm report, May 2, 6:06 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
606 PM EDT SUN MAY 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN CRESSY 37.82N 84.04W
05/02/2010 M1.39 INCH ESTILL KY CO-OP OBSERVER
1.39 INCHES RECEIVED FROM 4 TO 6 PM.
&&
JCARICOLocal storm report, May 2, 6:22 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
622 PM EDT SUN MAY 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM FLASH FLOOD STANTON 37.85N 83.86W
05/02/2010 POWELL KY PUBLIC
LARGE AMOUNT OF FLOODING INCLUDING WATER ALMOST OVER
ROAD...LESS THAN 1 INCH...ON BOONE STREET. YARDS FLOODED
UP TO PORCH IN SOME CASES...UP TO A MAX OF 1 FOOT IN
LOWER AREAS. MANY SMALL LIMBS DOWN. RAIN GAUGE SHOWS
APPROXIMATELY 6 INCHES OF STORM TOTAL RAINFALL. LITTLE TO
NO WIND.
&&
JCARICOLocal storm report, May 2, 6:26 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
626 PM EDT SUN MAY 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HEAVY RAIN 5 W BEE LICK 37.33N 84.59W
05/02/2010 M6.00 INCH PULASKI KY TRAINED SPOTTER
SPOTTER IN NRN PULASKI COUNTY REPORTS 2.2 INCHES OF RAIN
FROM SATURDAY NIGHT, WITH AN ADDITIONAL 4.0 INCHES TODAY
&&
MBThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 9:26 PM EDT | Areal Flood Advisory | JKL | Clay, Jackson, Knox, Laurel, McCreary, Pulaski and 3 more | 5 hr |
| May 1, 9:47 PM EDT | Flash Flood Warning | JKL | Wayne | 6 hr |
| May 2, 3:31 AM EDT | Areal Flood Warning | JKL | Wayne | 4 hr |
| May 2, 8:17 AM EDT | Flash Flood Warning | JKL | Bath, Fleming, Montgomery, Powell | 12 hr |
| May 2, 10:01 AM EDT | Tornado Warning | JKL | Pulaski, Wayne | 29 min |
| May 2, 10:22 AM EDT | Severe Thunderstorm Warning | JKL | Laurel, Pulaski, Rockcastle | 14 min |
| May 2, 10:50 AM EDT | Areal Flood Advisory | JKL | Bath, Estill, Fleming, Jackson, Menifee, Powell and 4 more | 6 hr |
| May 2, 11:48 AM EDT | Flash Flood Warning | JKL | Estill, Jackson, Rockcastle | 6 hr |
| May 2, 11:59 AM EDT | Flash Flood Warning | JKL | Bath, Estill, Fleming, Lee, Menifee, Powell and 1 more | 3 hr |
| May 2, 12:04 PM EDT | Flash Flood Warning | JKL | Powell | 3 hr |
| May 2, 12:29 PM EDT | Flash Flood Warning | JKL | Jackson, Pulaski, Rockcastle, Wayne | 7 hr |
| May 2, 1:43 PM EDT | Areal Flood Advisory | JKL | Elliott, Morgan | 3 hr |
| May 2, 2:43 PM EDT | Flash Flood Warning | JKL | Elliott, Morgan | 3 hr |
| May 2, 2:51 PM EDT | River Flood Warning | JKL | Estill, Powell | 62 hr |
| May 2, 2:58 PM EDT | Flash Flood Warning | JKL | Bath, Estill, Fleming, Lee, Menifee, Powell and 1 more | 6 hr |
| May 2, 4:11 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, McCreary, Pulaski, Wayne | 34 min |
| May 2, 4:12 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Montgomery, Powell, Rowan | 39 min |
| May 2, 4:40 PM EDT | Severe Thunderstorm Warning | JKL | Fleming, Rowan | 20 min |
| May 2, 5:14 PM EDT | Areal Flood Advisory | JKL | Clay, Jackson, Laurel, Lee, McCreary, Owsley and 4 more | 4 hr |
| May 2, 5:58 PM EDT | Areal Flood Warning | JKL | Estill, Jackson, Rockcastle | 18 hr |
| May 2, 6:18 PM EDT | Areal Flood Advisory | JKL | Elliott, Morgan | 3 hr |
| May 2, 7:18 PM EDT | Areal Flood Warning | JKL | Jackson, Pulaski, Rockcastle, Wayne | 17 hr |
| May 2, 7:51 PM EDT | Areal Flood Warning | JKL | Bath, Estill, Fleming, Montgomery, Powell | 16 hr |
Nearby
River Flood Warnings in Kentucky, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.